# SDR DALA13021730969

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK, THE UPPER TAIL CONE LANYARD SPRING BRACKET WAS NOTED TO BE WORN. THE UPPER TAIL CONE SPRING BRACKET WAS REPLACED IAW SRM 51-01.
